MathSciNet Relay Station
MathSciNet bibliographic data
MR670849 05C65 (05C75)
Naik, Ranjan N.; Rao, S. B.; Shrikhande, S. S.; Singhi, N. M. Intersection graphs of $k$-uniform linear hypergraphs. European J. Combin. 3 (1982), no. 2, 159–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement